# SDR DALA2021050602578

- Difficulty date: May 4, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 128,065 hours, 18,826 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 181 ENTRY DOOR LIGHT ON. CORRECTIVE ACTION REPLACED S195 L FWD ENTRY DOOR LOCK PROX SWITCH. (LP 7283418)
